MAUDE Adverse Event Report: EXACTECH, INC. TIBIAL INSERT FB SZ 3 LT 6MM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

EXACTECH, INC. TIBIAL INSERT FB SZ 3 LT 6MM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number SPECIFIC DEVICE NOT REPORTED
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Scar Tissue (2060); Ambulation or Postural Difficulties (2544); Balance Problems (4401); Breast Discomfort/Pain (4504); Joint Laxity (4526); Implant Pain (4561); Insufficient Information (4580)
Date of Event 12/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.
 
Event or Problem Description
As reported via legal documentation, a patient underwent left ankle replacement on (b)(6) 2021.They underwent revision surgery on (b)(6) 2022, approximately 1 year after their initial procedure.Patient alleges to have required revision surgery due to issues including but not limited to polyethylene wear, instability, and component loosening.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
H3: there is no specific vantage device information provided.The cause of the patient's condition and revision surgery as related to the devices cannot be conclusively determined, insufficient information.These devices are used for treatment not diagnosis.
 
Additional Manufacturer Narrative
"d10: 350-10-04 - ankle sz 4 locking clip.350-11-04 - tibial plate fb sz 4 lt.350-01-03 - talar implant sz 3 lt.This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, tibial loosening, and/or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.The product associated with the reported event is within the scope of recall z-0024-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.".

Brand Name
TIBIAL INSERT FB SZ 3 LT 6MM
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523782617
MDR Report Key17091085
Report Number1038671-2023-01295
Device Sequence Number6069342
Product Code HSN
UDI-Device Identifier10885862276230
UDI-Public10885862276230
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152217
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2026
Device Model NumberSPECIFIC DEVICE NOT REPORTED
Device Catalogue Number350-21-03
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2023
Supplement Date Received by Manufacturer05/09/2023
01/27/2025
Initial Report FDA Received Date06/08/2023
Supplement Report FDA Received Date06/20/2023
01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.; UNK.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age32 YR
Patient SexUnknown